Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Large Sample Tables of Percentage Points for Hartley's Correction to Bartlett's Criterion for Testing the Homogeneity of a Set of Variances

V. D. Barnett
Biometrika
Vol. 49, No. 3/4 (Dec., 1962), pp. 487-494
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2333982
Stable URL: http://www.jstor.org/stable/2333982
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Large Sample Tables of Percentage Points for Hartley's Correction to Bartlett's Criterion for Testing the Homogeneity of a Set of Variances
Preview not available

Page Thumbnails

  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494